# SDR HNAA2025080500532

- Difficulty date: June 16, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON CABIN RH INBD #4 SEAT TRACK.  BLENDED CORROSION ON RH INBD #4 SEAT TRACK AND FOUND THE CORROSION TO BE DEEP AND BEYOND ALLOWABLE LIMITS, REMOVED AND REPLACED RH INBD #4 SEAT TRACK IAW EMB 145 SRM 51-10-03, SRM 53-00-11 AD,FIG 101, AND AMM 53-01-06
